# SDR 99FDEA00217

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA8404U4715
- Condition: Cracked
- Location: Bs 939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ENTRY MID UPPER FLOORBEAM LWR CHORD AT BS 939, X=78.0, RHS FOUND WITH ABOUT ONE-INCH CRACK AND DENT.  *S/D*  CARRIED OUT REPAIR ON FWD CARGO DOOR IN ACCORDANCE WITH FEDEX AUTH NR 1-5310-42383.
